# SDR ASAA2023070943943

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 26,889 hours, 8,426 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND LONGTIME FAULT ON #2 ENGINE MTX MSG 73-31162 THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
